# SDR HEEA082518

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- Aircraft time: 23,454 hours
- System (JASC): 6200 · Main Rotor System
- Part: Vta Actuator
- Part number: 7665001802102
- Part serial: 430
- Condition: Leaking
- Location: M/R System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VTA ACTUATOR LEAKING.
